# SDR JR2R2011022300042

- Difficulty date: February 23, 2011
- Submitted: February 23, 2011
- Operation: Air carrier
- Filed by: AAR Aircraft Services Inc, repair station JR2R936K
- Aircraft: N905J
- Make and model: Cndair CL6002D24
- Aircraft serial: 15005
- Aircraft time: 19,685 hours, 15,598 cycles
- System (JASC): 7830 · Engine Thrust Reverser
- Part: Baffle
- Part number: CN6242057202
- Condition: Cracked
- Location: Thrust Reverser
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

1 ENG LWR TRANSCOWL HAS A CRACKED BAFFLE.  REMOVED AND REPLACED BAFFLE ON 1 ENG LWR TRANSCOWL IAW CRJ 900 SRM 51-42-06 AND 51-42-07.
